Eye Care Community
red eye
About This Community:

This patient support community is for discussions relating to eye care, cataracts, glaucoma, retinal detachment, eye infections, misaligned eyes, intra-ocular implants, refractive surgery (LASIK and CK), glasses, contact lenses, amblyopia, eye injuries, dry eyes, ocular allergy, eye pain and discomfort, pediatric eye disorders, eyelid and tearduct surgery, poor eyesight, and eye surgery.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

red eye

Hi sir ,i am 18 years old and i started having problems with my  eyes about three months ago ,one day i woke up with my eyes closed and it was hard to open they were closed with a yellow mass produced by the eye and one of my eyes was red ,and in 5 hours even the other became red ,i went to the eyes doctor and he sad i had a bacterial or virusal infection so he gave me a prescription with Tobradex and Tears natyrale.so in 10 days i got healed but in 6 days the redness turned again so i i continued the treatment for 2 other weeks as prescripted by the doctor again ,it happened again  and i went to this doctor "ps< is the best in my country ' and this time he change the dosage and reduced it to twice a day  x two drops  to once a day X 1 drop and two days without medication .the duration of this treatment was one month and i became better but after 10 days of the end of treatement , the redness and yellow  mass is back ,and during these months i have dried eyes ,and in the last check the doctor said he couldn find anything just dried eyes and he said i should use the Tears Natural every day ,I have worked these months in the peach trees ,is there any options they might be the cause ?What should
i do? ,should i use the Tobradex again since i used it today to move the reddness from my eyes i think it works for a while .Please help me sir ,Thankyou for yor precious time and God bless you!
Tags: red eyes
233488_tn?1310696703
Read the feature article on the eye forums about dry eyes. If possible get a second opinion from a different eye MD ophthalmologist.  Tobradex has a steroid in it and is not good for long term use. If the problem is severe and dry eye the cause talk to the Eye MD about Restasis.

JH MD
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Eye Care Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Eye Care Answerers
Avatar_f_tn
Blank
flossy93
CA
10949559_tn?1414054405
Blank
LisaTaylor
Mississauga, ON
Avatar_m_tn
Blank
KayakerNC
NC
Avatar_f_tn
Blank
Anomalychick
Jacksonville, FL
Avatar_m_tn
Blank
etrader
United Kingdom
Avatar_m_tn
Blank
Gogglez
OR